# SDR CALA9800944

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN SHEAR TIE AT FS 965 BETWEEN STRINGER 13R AND 12R, FORWARD OF AFT LAV.  THE CRACK WAS STOP DRILLED, REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-03, FIGURE 28.
